# SDR ASAA2016010614665

- Difficulty date: January 6, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 28,018 hours, 8,500 cycles
- System (JASC): 7197 · Powerplant System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING IDG OIL CHANGE FOUND CONNECTOR PLUG TO NR 2 ENGINE DRIVEN HYDRAULIC PUMP SHUTOFF SOLENOID DISCONNECTED.  ACFT GROUNDED. DP1204 TO NR 2 ENGINE DRIVEN HYD PUMP STRIPPED AT PLUG AND SOLENOID.  REPLACED MW0312 NACELLE HARNESS REF AMM 71-51-03. OPS TEST GOOD, REF AMM 71-51-00.  R & R ELECTRIC SOLENOID ASSY ON NR 2 ENGINE HYDRAULIC PUMP REF PARKER CMM 29-11-34. OPS & LEAK CHECK GOOD, REF AMM 29-11-11-400-801-001, STEP G.
